| Model Number |
POWERPICK, 45 DEG |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that during a meniscal cx procedure, when the tip of the ar-8150px-45, was inside the joint of the patient and activated, the tip of the device broke.The fragment was removed and the case was completed by using a new ar-8150px-45 without further issue.